# SDR SIMA200713501

- Difficulty date: May 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 52,109 hours, 4,706 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEARD NOISE FROM CAPTAIN'S DV WINDOW AND SEAL COMING OFF WINDOW ON CLIMBOUT, RETURNED TO JAN.  REPAIRED CAPTAIN'S DV WINDOW SEAL IAW EMB AMM.  PRESSURE CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
